Jump to content

Have Pots And Just Started Plavix, Now Feel Terrible. Any Input?


It'sMyLife
 Share

Recommended Posts

I was just prescribed Plavix for AFib and a possible atrial septal aneurysm (still have more testing scheduledfor for that). I took the first pill last night and was ready for bed much earlier than usual and had a more difficult time than usual waking up this am. I've been sleepy all day as if I'd taken a sedating antihistamine. But, it got worse with a POTS flare after my shower which also resulted in a crazy miserable bp of 115/100. It improved to 119/90 after lunch, but I still don't feel back to normal.

Anyone else have issues with Plavix or other anticoagulants in general? Is this something that might taper off as my body adjusts? I can't go on like this for too long, especially with no hope of improvement.

My cardio is fairly knowledgeable with POTS which I'm grateful for, but it's not one of the things he specializes in so I'm not sure be has many patients with POTS. I'd guess I'm probably one of his first "Plavix and POTS" patients.

Link to comment
Share on other sites

I just reviewed the pharmacological of Plavix and of course your little pamphlet they gave you also states that the "primary " side effects is bleeding-all kinds of bleeding. However there are alot of medicines that should NOT be taken with plavix (again listed in the pamphlet) I could not find anywhere that it caused an issue with BP or drowsiness. Its mechanism attacks the cells lining of platelets.

Having said that-realize that there are several types of blood thinners out there, and you may have a better fit with one of those.

And I know you know this but remember not to go off med-but a call to your doc is deinitely warranted

Hope this helps

Debbie

Link to comment
Share on other sites

Thanks so much for asking! The fatigue doesn't seem to be what it was the first day, but am still having a POTS flare the first half of the day. I stayed up late watching a movie with DH so that's probably contributing even though he got up with our youngest and let me sleep in. I'll try getting better rest and see if it helps.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...